# SDR UPS99229981

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01.00-03) ON LOWER CHORD OF BS 1130 FLOORBEAM AT NUT CLIP HOLES BL 0-RBL 50, WL 201.  REPAIRED FLOORBEAM PER ER NR 99-5650.
